MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3355
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Headache (1880); Numbness (2415); Neck Pain (2433)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c patient presented with neck pain, headaches, and bilateral arm numbness approximately one year post-operatively.Images were taken which showed that the implant's inferior endplate and core dislodged and migrated well beyond the posterior border of the patient's vertebral body and into the foramen/spinal canal.A revision surgery was performed to safely remove the implant and replace with an acdf.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: additional patient codes: 4526, 2434, 2432, 1979.Additional information in g2 and h6: patient and impact codes.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.The device was not returned but x-rays were provided and reviewed as part of this investigation.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for mobi- c implant for the failure of migration resulting in migration.A definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X15 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23975765
Report Number3004788213-2026-00000
Device Sequence Number10717876
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)261201(10)5396701
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB3355
Device Lot Number5396701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/11/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age45 YR
Patient SexFemale
Patient EthnicityNon Hispanic